# SDR HEEA954793

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Tube Assy
- Part number: 206040563001
- Condition: Leak
- Location: Xmsn Oil
- Part time: 586 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUBE ASSEMBLY DEVELOPED A PIN HOLE LEAK AROUND "B" NUT COLLAR.  PIN HOLE APEARS TO BE CAUSED BY CORROSION. "B" NUT FERRULE ON TUBE ASSEMBLY WAS STAINLESS STEEL AS THIS IS AN ALUMINUM LINE.
